# SDR CALA2014072300996

- Difficulty date: July 23, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 42,572 hours, 12,471 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE AT 1 DEGREE FLAPS.  ACCOMPLISHED QRH, LANDED FLAPS 20.  PERFORMED FSEU BITE & OPERATED FLAP & SLATS NORMALLY SEVERAL TIMES.  NO FAULTS FOUND IAW FIM 27-51-00-815-803.  OK TO CONTINUE.
